| Model Number |
3292 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The associated product was not returned to msi for investigation within 30+ days.This complaint was closed per (b)(4), and the cause of the event could not be established.
Event or Problem Description
During procedure for patient, while the resident was using laparoscopic instrument with microline grasper tip inside the patient's body, one of the piece of grasper tip came off.Resident was able to retrieve it.Provided scrub nurse with another microline grasper tip.